×

zbMATH — the first resource for mathematics

A unique exchange property for bases. (English) Zbl 0458.05022

MSC:
05B35 Combinatorial aspects of matroids and geometric lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bixby, R.E., Kuratoski’s and Wagner’s theorems for matroids, J. combinatorial theory ser. B, 22, 31-53, (1977) · Zbl 0344.05015
[2] Brualdi, R., Comments on bases in dependence structures, Bull. austral. math. soc., 1, 161-167, (1969) · Zbl 0172.30703
[3] Brylawski, T., A combinatorial model for series-parallel networks, Trans. amer. math. soc., 154, 1-22, (1971) · Zbl 0215.33702
[4] Brylawski, T., Some properties of basic families of subsets, Discrete math., 6, 333-341, (1973) · Zbl 0274.05004
[5] Crapo, H.; Rota, G.C., Combinatorial geometries, (1970), M.I.T. Press Cambridge, Mass, (preliminary ed.) · Zbl 0231.05024
[6] Gabow, H., Decomposing symmetric exchanges in matroid bases, Math. programming, 10, 271-276, (1976) · Zbl 0358.05019
[7] Greene, C., A multiple exchange property for bases, Proc. amer. math. soc., 39, 45-50, (1973) · Zbl 0267.05028
[8] Greene, C., Another exchange property for bases, Proc. amer. math. soc., 46, 155-156, (1974) · Zbl 0294.05012
[9] Greene, C.; Magnanti, T.L., Some abstract pivot algorithms, SIAM J. appl. math., 29, 530-539, (1975) · Zbl 0337.05022
[10] Kung, J., Alternating basis exchange in matroids, Proc. amer. math. soc., 71, 355-358, (1978) · Zbl 0398.05025
[11] H. Suguira, Bracket rings of series-parallel networks, preprint, Nagoya Univ.
[12] Welsh, D.J.A., Matroid theory, (1976), Academic New York · Zbl 0343.05002
[13] White, N., The bracket ring and combinatorial geometry, (1971), Harvard Univ Cambridge, Mass, thesis
[14] White, N., The bracket ring of a combinatorial geometry. I, Trans. amer. math. soc., 202, 79-95, (1975) · Zbl 0303.05022
[15] White, N., The bracket ring of a combinatorial geometry. II: unimodular geometries, Trans. amer. math. soc., 214, 233-248, (1975) · Zbl 0294.05013
[16] Woodall, D.R., An exchange theorem for bases of matroids, J. combinatorial theory ser. B, 16, 227-228, (1974) · Zbl 0275.05020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.